# SDR FDEA201305201049

- Difficulty date: May 20, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20044
- Condition: Chafed
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1280, FRAME FOUND CHAFED JUST BETWEEN S10-14L.  REMOVED DAMAGE IAW SRM 51-10-02, REV 109 AND FOUND EXCEED 10 PERCENT LIMIT IAW SRM 53-00-07.   ALLOWABLE DAMAGE 2, FIG 101, REV 109.  REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 3, REV 109.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
